ArticleBMC psychiatry2023
Oculogyric crisis symptoms related to risperidone treatment: a case report.
Article in BMC psychiatry, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 7 citations in OpenAlex.
- Real-world pharmacovigilance of risperidone: Analysis based on FAERS reports from physicians and pharmacists.PloS one · 2025Article
- Seeing beyond the norm: Unveiling ocular complications with atypical antipsychotics.Industrial psychiatry journalArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
Abstract
backgroundOculogyric crisis (OGC) is a rare focal dystonia of the ocular muscles that not only interferes with patients' medication adherence but also negatively affects the course and prognosis of the primary disease. Early detection and treatment of OGC can improve patients' medication adherence and quality of life. CASE PRESENTATION: This paper reports a case of a 19-year-old Asian female with a diagnosis of schizophrenia who was treated intermittently with atypical antipsychotics aripiprazole or risperidone for 2 years, with improvement of psychotic symptoms during the course of medication, and then developed double eye rolling and staring with irritability when treated with risperidone 4 mg/d or 6 mg/d. Then, we changed the medication to clozapine, and the patient's psychotic symptoms were controlled and stable. The symptoms of double eye rolling and gaze disappeared.
conclusionOculogyric crisis (OGC) is a rare focal dystonia of the oculogyric muscle. This case provides clinicians with a basis for the early recognition and management of oculogyric crisis during the use of atypical antipsychotics (risperidone).
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.